# SDR CNMA201710250002

- Difficulty date: October 12, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33681
- Aircraft time: 44,457 hours, 72,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AFT EMERGENCY LIGHT INOP. REPLACE POWER SUPPLY IAW AMM 33-51. OPS CHECK GOOD.
